# SDR DBCA201305230007

- Difficulty date: May 23, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N919CH
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- Aircraft time: 6,550 hours, 4,416 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Disengaged
- Location: Slat Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, "SLAT INBALANCE" MESSAGE ILLUMINATED.  DIVERTED.  LANDED UNEVENTFULLY.  FOUND RIGHT SLAT CABLE HAD DISENGAGED FROM SLAT POWER DRIVE.   REPLACED SLAT CABLE WITH NEW AND RIGGED.  OPS CHECKED GOOD.
